Skip to content

HealthA2Z Pain Relief PM (365 count)

Regular price $9.95 Sale price $12.95

Unit price per 

- Compare to Tylenol PM active ingredient.
- 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
- 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
- It contains no Aspirin.
- Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.

HealthA2Z Extra Strength Pain Relief PM provides 500 mg of acetaminophen and 25 mg of diphenhydramine hydrochloride in each caplet. Both a pain reliever and sleep aid, it is formulated to help you fall asleep and stay asleep while also relieving fever and minor aches and pain.

Uses temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.

Why HealthA2Z Extra Strength Pain Relief PM?

Close (esc)

Popup

Use this popup to embed a mailing list sign up form. Alternatively use it as a simple call to action with a link to a product or a page.

Age verification

By clicking enter you are verifying that you are old enough to consume alcohol.

Search

Shopping Cart

Your cart is currently empty.
Shop now